# SDR UALA2008122206958

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,616 hours, 12,338 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING AISLE LIGHTS ARE INOP AT RIGHT AISLE ROWS 29, 32, 35, 38 AND ON THE LOWER CEILING PANEL AFT OF ROW 38.  EMERGENCY EXIT SIGN LIGHT IS ALSO INOP ON THE SAME LOWER CEILING PANEL AFT OF ROW 38.  FOUND BATTERY NOT SECURED TO POWER SUPPLY ASSY.  SECURED AND OPS NORMAL.
